RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 4, Pages 631–634 (Mi zvmmf2738)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity

A. F. Izmailov, A. A. Tret'yakov

Moscow

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:4, 571–573

Bibliographic databases:

Document Type: Article
UDC: 517.977.5
MSC: Primary 65J15; Secondary 47J25
Received: 19.06.1992

Citation: A. F. Izmailov, A. A. Tret'yakov, “Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity”, Zh. Vychisl. Mat. Mat. Fiz., 33:4 (1993), 631–634; Comput. Math. Math. Phys., 33:4 (1993), 571–573

Citation in format AMSBIB
\Bibitem{IzmTre93}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 4
\pages 631--634
\mathnet{http://mi.mathnet.ru/zvmmf2738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1217960}
\zmath{https://zbmath.org/?q=an:0869.65037}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 4
\pages 571--573
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LY92300012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2738
  • http://mi.mathnet.ru/eng/zvmmf/v33/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Brezhneva, A. A. Tret'yakov, A. Khmura, “Generalization of the concept of $p$-regularity and higher order optimality conditions”, Comput. Math. Math. Phys., 41:2 (2001), 187–196  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:56
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019